Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

having severe headache, loose stool, mild fever. Taking sporlac but no help. underlying cause?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 589 Questions
I am 27 yrs old, height 5.6; weight 69. Since last 3 days I am having severe headache. 2 times a day loose stool. mild fever internally. I was taking sporlac, Paracetamol.. but no success. I work in night shifts in an MNC as network engineer. is this due to irregular sleeping hours / diet?
Posted Tue, 30 Jul 2013 in General Health
Answered by Dr. Guru 1 hour later

Thank you for consulting HealthcareMagic!

Your guess may be correct. This problem may be due to irregular sleeping hours and improper timing of diet. Both these may lead to increased secretion of acid in stomach and may cause indigestion and so loose stool. Moreover, your headache may be due to inability to adjust to the sleeping habits. I advice you to take paracetamol to get some temporary relief, provided that you do not have any major kidney or liver problems. However, these symptoms which you have mentioned may also be unrelated to irregular sleeping hours and improper timing of diet. So, conditions like migraine, refractory errors related to vision, gastritis etc have to be ruled out after physical examination.

Furthermore, I suggest you to try taking food at regular scheduled intervals and get at least 7 hours of sleep per day. These may help to some extent.

Hope I have answered your query. If you have any further questions, please let me know!
If you do not have any clarifications, you can close the discussion and rate the answer.

If you like my answers and wish me to answer in future, bring it to my attention: Dr Vasanth. Url link is as follows:
Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor